Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hellagood

accutane & prolong healing side effects?

Recommended Posts

Has anyone experienced this.... I was put on accutane a year ago, and now it's 1 year later. I found that it helped some, but my MAIN concern is that now whenever i get a small pimple or breakout my skin takes FOREVER to heal then b4. Is this just me? I hate the fact that it makes you more vulnerable to scarring because of the prolonged healing process, at least b4 i didn't have a scar.

Also I heard of the liver flush, but not 100% sure about it, will it help me?

Share this post


Link to post
Share on other sites
Guest Craigems

johnjoz, u been on or off?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×